Effects to see if I have any. I have too many to mention, but there's 1 health issue I'm having and I checked all the side effects and didn't see it their. But maybe I may have over looked it. I've been losing my hair for quite some time now, could this be a rare side effect with this medication?? I've noticed over the last 5 years that my body has been a lot more sensitive to medications as I've gotten older.
I am also taking mirapex 1mg. I have had only 2 side effects that I am aware of and those are the dizziness, that can occasionally be quite severe; and when driving long distances I must also make stops due to sleepiness while driving, even during the day. Other than that, I have no other side effects and have been taking Mirapex for years. There are antidepressants and other psychotropic medications that do cause hair loss. If you are taking any of those, that may be why you are experiencing hair loss. Since mirapex is a dopamine agonist, its side effects are related to neurological and muscle activity only. Hair loss does not fall into those categories. On the whole I have to say that mirapex has been a very effective medication in addressing my RLS, even with the occasional dizziness and behind-the-wheel sleepiness. I hope this helps a little. Best wishes as you continue your treatment.
I have been taking Mirapex for a long time and have not had an issue with losing my hair. The only Issues I have noticed is the sleepiness and depression. The more I take the worse it gets. I am on an antidepressant and that doesn't really help. I am only taking 1/2 once a day now and have substituted it with Horizant 600mg twice a day. And so far it has worked much but better. But I am also taking Sinemet for Parkinsons which also helps. These are alternatives if you want to talk to you doctor
- Mirapex Information for Consumers
- Mirapex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirapex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2009 • 8 answers
Posted 19 Dec 2011 • 6 answers
Posted 2 Mar 2013 • 1 answer
Posted 12 Jun 2014 • 3 answers
Posted 27 Mar 2017 • 4 answers